A 18-year-old member asked:
Disclaimer

what's it mean if someone with chronic anxiety and depression all of a sudden started twitching. head neck legs etc. moderate but can't stop. feel fin?

2 doctor answers
Dr. Joan Kinlan
51 years experience Psychiatry
Developing a tic.: It is unusual and requires a full physical and possibly a neurological evaluation to determine the cause of the twitching.
Answered on Oct 3, 2016
2
2 thanks
Dr. Robert Marvit
56 years experience Psychiatry
Neuro problem: Could be a side effect of medication. Possible CNS overactivity. Last but not least conversion reaction.
Answered on May 7, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 32-year-old male asked:
Dr. Elizabeth Finley-Belgrad
33 years experience Child Psychiatry
Get to a neurologist: The symptoms you describe could be several different issues, the best type of doctor to see to start I think would be a neurologist-soon
A 56-year-old female asked:
Dr. Michelle Zetoony
17 years experience Sleep Medicine
def sleep problem: While your symptoms could mean a lot of different things, a primary sleep disorder is certainlyone of the problems. Insomnia can contribute to all co ... Read More
1
1 thank
A 32-year-old female asked:
Dr. Dariush Saghafi
32 years experience Neurology
Hormones?: It sounds cliche but in your wife her hormones definitely seem out of kilter. Of course, what's causing that is another question. She really could u ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month